# SDR FDEA201011164395

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970869
- Part serial: 1032
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING - INBD FLAP - T/E SKIN FOUND DAMAGED.  DUE TO NON APPROVED EXISTING REPAIRS THE T/E HAD TO BE REPLACED.
